Discussions that mention vyvanse

Hair Problems board


I'm 20 years old and about a month ago my facial hair growth has drastically minimized. I see very few hairs now and my whiskers are non-existent. I am having trouble figuring out the cause of this. Unfortunately I had started taking different kinds of medication around the time I realized my facial hair growth stopped. I'll list the medications I have been taking as well as some of the other things that may be causing this to happen.

Medications:
-Vyvanse
-Minoxidil
-Megace
-Allegra


Other Possible Causes:

-Face Scrub (Skin Irritation?) [COLOR="red"]{REMOVED}
-Shaved my groin area/stomach/chest (Halting my hair growth?)
-Increased Calorie Intake (Certain foods?)
-Haven't been applying aftershave (Is aftershave necessary?)
-Tanning Bed (Halting my facial hair growth?)
-New Razor (Irritating my skin?)
-Late Chemotherapy Side Effect (Had already went through the hair loss stage, my last treatment was in March 08 and my facial hair has been coming in nicely ever since June 08)



Any input would be appreciated.